- -

A class of generalised finite T-groups

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A class of generalised finite T-groups

Mostrar el registro completo del ítem

Ballester-Bolinches, A.; Feldman ., A.; Pedraza Aguilera, MC.; Ragland., M. (2011). A class of generalised finite T-groups. Journal of Algebra. 333(1):128-138. doi:10.1016/j.jalgebra.2011.02.018

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37665

Ficheros en el ítem

Metadatos del ítem

Título: A class of generalised finite T-groups
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Let F be a formation (of finite groups) containing all nilpotent groups such that any normal subgroup of any T-group in F and any subgroup of any soluble T-group in F belongs to F. A subgroup M of a finite group G is said ...[+]
Palabras clave: F-subnormal subgroup , Formation , Pronormal subgroup , Subnormal subgroup , T-group
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Algebra. (issn: 0021-8693 )
DOI: 10.1016/j.jalgebra.2011.02.018
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jalgebra.2011.02.018
Agradecimientos:
The authors would like to thank the referee and Ramon Esteban-Romero for useful and insightful comments. The first and the third authors have been supported by the grant MTM2007-68010-C03-02 from Ministerio de Educacion y ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem